User Reviews for Timoptic
The following information is NOT intended to endorse drugs or recommend therapy. While these reviews might be helpful, they are not a substitute for the expertise, skill, knowledge and judgement of healthcare practitioners in patient care.
Learn more about Timoptic.
Reviews for Timoptic to treat Intraocular Hypertension
Review by Anonymous:
Whenever I put Timoptic in my eye, it makes me nervous. It feels like something is in my eye; my vision becomes blurred, I have no energy. It has the same side effects as my blood pressure medication, (Lopressor) because it is in the same class, a BETA BLOCKER.
|21 users found this comment helpful. Did you? Yes No||Report as inappropriate|
July 16, 2011 5:51 PM
Learn more about Intraocular Hypertension
Micromedex® Care Notes:
Related encyclopedia articles:
More about Timoptic (timolol ophthalmic)
- Timoptic drops
- Timoptic Ocumeter
- Timoptic Ocumeter Plus
- Timoptic Ocumeter (Advanced Reading)
- Timoptic Ocumeter Plus (Advanced Reading)